# SDR AALA20170227012

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 47,775 hours, 23,684 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON RUNWAY PRIOR TO ADVANCING THROTTLES, CREW NOTED A 2 TO 3 MILE MISALIGHNMENT BETWEEN AIRCRAFT AND RUNWAY ON NAV DISPLAY. CREW EXITED RUNWAY AND ACCOMPLISHED AN IRS REALIGNMENT, SUBSEQUENT TAKE OFF WAS UNEVENTFULE.
